# SDR AALA20150426011

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 72,195 hours, 37,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039001
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING HATCH EMERGENCY LIGHTS INOPERATIVE DURING TEST.  REPOSITIONED BATTERIES IN CHARGER.  PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW MCM CARD 0801.
